Volume 13, Issue 1
The Generalized Order Tensor Complementarity Problems

Maolin Che, Liqun Qi & Yimin Wei

10.4208/nmtma.OA-2018-0117

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 131-149.

Preview Full PDF BiBTex 139 303
  • Abstract

The main propose of this paper is devoted to study the solvability of the generalized order tensor complementarity problem. We define two problems: the generalized order tensor complementarity problem and the vertical tensor complementarity problem and  show that the former is equivalent to the latter. Using the degree theory, we present a comprehensive analysis of existence, uniqueness and stability of the solution set of a given generalized order tensor complementarity problem.

  • AMS Subject Headings

15A18, 15A69, 65F15, 65F10

Published online: 2019-12